# SDR IPXA2025100383592

- Difficulty date: September 28, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: K Flap
- Component: K Flap, Airbus
- Component part number: A5351028500500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, KRUEGER MOVABLE VANE, INTERNAL STRUCTURE, INBOARD LOWER SECTION WITH GOUGE.REMOVED GOUGE ON INTERNAL STRUCTURE SKIN R/H KRUEGER IAW A300-600 SRM 51-73-10.RECEIVED SERVICEABLE RH KRUEGER FLAP FOLDING FAIRING P/N: A5351028500500 AND IT IS APPLICABLE TO USE ON A/C N173UP I.A.W. A300 AIPC 27-87-03-04. ITEM 140.INSTALLED R/H WING, KRUEGER FLAP MOVABLE VANE I.A.W. A300 AMM 27-87-12/401
